# SDR DL75A011154

- Difficulty date: July 10, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 46,796 hours, 25,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N85121
- Condition: Cut
- Location: Fs 620, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / C1 DOOR OPENING / FRAME / FS 620 / STRG. 25R-26R:FRAME WEB AND OUTER CHORD SPLICE REPAIR                     THE C1 DOOR OPENING LOWER SILL OUTER CHORD REQUIRED         REPLACEMENT DUE TO CORROSION.  TO FACILITATE REMOVAL AND    INSTALLATION OF A NEW CHORD, THE OUTER CHORD AND WEB OF THE FS 620 FRAME WERE CUT BETWEEN STRINGERS 25R & 26R.  THE WEB WAS SPLICED BACK TOGETHER WITH AN ALUMINUM DOUBLER AND THE  CHORD WITH 2 ALUMINUM ANGLES.  THE REPAIR WAS ACCOMPLISHED  PER ER/A 381025-14, REV A.
